It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1Showing 1 - 8 of 8 for boobs have shrunk. (0.023 seconds)


... I've been on birth control for 5 years and I haven't changed anything about it. Yet randomly my boobs have shrank over an entire cup size and I fit into none of my bras. ... (0 replies)
Boobs to grow
Jan 30, 2008
... f the names are new lol. Well im curious chemically or what it is that makes ur breast grow while on bc. Since im going to go back on and my boob for some reason have shrunk! ... (0 replies)
Ovcon-35 users
Nov 30, 2005
... Well, let's see....I've been bleeding for the past 4 or 5 days and it's not time for my period. In fact, I just started my third week of actives. :confused: I recently took them 45 minutes late for one or two days, then went back to taking them on time. Forty-five minutes should not make a difference. Ugh! I'm so frustrated! Also, I've had an increased appetite AGAIN. ... (26 replies)

... I've been on the generic for 2 years.....do you think that it can take that long to have that kind of effect? ... (7 replies)
... No reason. Just didn't want to have any. ... (7 replies)
... Yes, chemically they're both supposed to be the same. However, the generic could have different 'fillers' than the brand that might cause you to metabolize it differently. I think this happens especially in sensitive individuals. ... (7 replies)
... If there is no medical reason for you to do so, then it's not a good idea to keep skipping your period. You really need to start allowing your body to have one, at least every other month. There are a ton of other medical problems that can occur if you never have a period. ... (7 replies)
... I'm extremely sensitive to side effects, though. It must have been the change in the inactive ingredients that did it. ... (2 replies)




Pages: 1

All times are GMT -7. The time now is 12:55 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!